Outer automorphism groups of certain 1-relator groups

Title
Outer automorphism groups of certain 1-relator groups
Author(s)
김관수C.Y. Tang[C.Y. Tang]
Keywords
ONE-RELATOR GROUPS; RESIDUAL FINITENESS; CONJUGACY SEPARABILITY; FUCHSIAN-GROUPS; TORSION
Issue Date
201006
Publisher
SCIENCE PRESS
Citation
SCIENCE CHINA-MATHEMATICS, v.53, no.6, pp.1635 - 1641
Abstract
Grossman first showed that outer automorphism groups of 1-relator groups given by orientable surface groups are residually finite, whence mapping class groups of orientable surfaces are residually finite. Allenby, Kim and Tang showed that outer automorphism groups of cyclically pinched 1-relator groups are residually finite, whence mapping class groups of orientable and non-orientable surfaces are residually finite. In this paper we show that outer automorphism groups of certain conjugacy separable 1-relator groups are residually finite.
URI
http://hdl.handle.net/YU.REPOSITORY/22326http://dx.doi.org/10.1007/s11425-010-3085-9
ISSN
1674-7283
Appears in Collections:
이과대학 > 수학과 > Articles
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE